# SDR DJFA2006344

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N466CW
- Make and model: Beech 400A
- Aircraft serial: RK366
- Aircraft time: 2,656 hours, 2,367 cycles
- Engine: Pwa JT15D5
- System (JASC): 2400 · Electrical Power System
- Part: Gpu
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT THE GPU- (GROUND POWER UNIT) CAUSED ELECTRICAL SMOKE INSIDE TAIL CONE. ONCE GPU WAS DISCONNECTED SMOKE DISSIPATED.  NO EVIDENCE OF FIRE HAS BEEN DISCOVERED.
